View unanswered posts | View active topics It is currently Sat Oct 25, 2014 4:44 am



Reply to topic  [ 4 posts ] 
 Aricept -Help or Hinder? 
Author Message

Joined: Thu Mar 15, 2007 9:50 am
Posts: 6
Post Aricept -Help or Hinder?
Is Aricept something that, if started late in the process, could possibly help or does it cause even more problems? My brother was on it for quite a while when he was diagnosed with AD, then stopped a few months ago. He didn't seem to get any worse or better when he stopped it. Of course, he seems worse now in general. I wonder if starting it again would do any good or is there just a point when nothing helps anymore? Thanks in advance for the advice.


Sat Mar 17, 2007 3:07 pm
Profile
Post 
Karen,
I don't see the harm in trying again, many people have had great success with it and others have not, this is the major problem with LBD not everything works to get the same results for everyone with LBD. Meds for LBD are all trial and error I am sorry to say :(


Sat Mar 17, 2007 3:30 pm

Joined: Thu Mar 15, 2007 9:50 am
Posts: 6
Post 
Thanks Irene! It's just so confusing when you don't know iwhen you start a new drug if it's the drug causing symptoms or not. You know? When do you know whether to ask the doctor to stop something once they've started it if you think it may be making them worse? And what if the decline isn't due to meds and you do more damage by stopping something they needed? This disease is so unpredictable and it's so hard to know anything for sure, isn't it?


Sat Mar 17, 2007 4:29 pm
Profile
Post 
Hi Karen,
In my own personal case if I noticed a sudden change and a new med had been started it was probably that, I wouldn't hesitate to let the Dr know as soon as you think the med is the problem and sometimes they will have you pull back on dosage or sometimes just stop it all together. Most times when a change is noticable right after starting the new med thats the issue, now if there are no new meds and changes take place that could be part of the illness its self but again if it is sudden it sometimes is an infection of some sort.....UTI's are very common in LBD.
But you are so right LBD is very unpredictable, it really is a guessing game but I think the caregivers do a pretty good job with knowing.


Sat Mar 17, 2007 7:11 pm
Display posts from previous:  Sort by  
Reply to topic   [ 4 posts ] 

You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group.
Designed by STSoftware for PTF.
Localized by MaĆ«l Soucaze © 2010 phpBB.fr